# SDR REXA2016111702348

- Difficulty date: November 17, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 24,352 hours, 21,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, LT FLOOR SEAT TRACK, STICK NR 4 HAS SCRATCHES AND GOUGES. NR 4 LT SEAT TRACK DIMENSION U WAS BLENDED OUT OF LIMIT, ORG WAS .370 IAW DWG 56487 REV A BLEND OUT .030 REMAINING IS .340 OUT OF LIMITS IAW SRM 53-21-49. REPLACE SEAT TRACK IAW AMM 53-01-11.
